# SDR CHQA200900181

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 17,771 hours, 14,281 cycles
- Engine: Allsn AE3007A
- Engine time: 15,047 hours, 10,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C00901
- Condition: Discharged
- Location: Cabin
- Part time: 12,617 hours, 10,376 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  THE NR 4 EMERGENCY LIGHT BATTERY PACK WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
